# SDR YENA201805190472

- Difficulty date: May 19, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N569JB
- Make and model: Airbus A320-232
- Aircraft serial: 2075
- Aircraft time: 59,220 hours, 21,042 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON RT AFT CABIN FLOORBEAM Y464 1 INCH FWD OF FRAME 66. REMOVED CORROSION ORIG MAT .140" REMAINING MAT .088" MAT LOSS .052" L 2.5" W 1.3". FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED FLOORBEAM Y464 AT AFT CABIN FR 64 TO 67 IAW SRM 51-72-11.
